# SDR QXEA200501312

- Difficulty date: September 17, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 4,865 hours, 3,538 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT ENGINE UPPER COWLING STRUCTURE ABOVE 6TH LATCH FROM THE FRONT IS GOUGED.  BELNDED DAMAGE IAW EA R-71-117 AND REL 670-78-34-450 STEPS 1, 2 AND 3.  RESTORED FINISH.
